# SDR SWIA201231810

- Difficulty date: September 6, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,899 hours, 21,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT FS 409+128 VERTICAL POST, RBL 18, IN AFT RADIUS OF OUTBOARD C-CHANNEL.  (C-CHECK)  REPLACED PER REO.
